# SDR CA131230006

- Difficulty date: December 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 8,086 hours
- Engine: Ge CF343A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: CSK6217
- Condition: Bent
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UPON SELECTING LANDING GEAR UP AFTER DEPARTURE, ONLY THE MAIN GEAR RETRACTED. THE NOSE GEAR STAYED DOWN AND LOCKED.  CREW RETURNED FOR AN UNEVENTFUL LANDING. FAULT TRACED TO THE NLG CENTERING SENSOR BRACKET, PN CSK6217, IPC REF 32-20-00-2-29, WHICH IS BELIEVED TO HAVE BEEN BENT DURING A TOWBAR LESS GROUND HANDLING MOVEMENT, WHEN THE STRUT STRAP HAS BEEN INCORRECTLY PLACED, AS HIGHLIGHTED IN MFG ADVISORY WIRE REF 600T-2171. AN SMS INVESTIGATION HAS BEEN INITIATED WITH THE GROUND HANDLER
